# SDR 2A6R2023102468501

- Difficulty date: September 21, 2023
- Submitted: October 24, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N146HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 9,615 hours, 31,941 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 1172230938
- Condition: Chafed
- Location: Zone 200
- Part time: 9,615 hours, 31,941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HOUR INSPECTION, FOUND CHAFE DAMAGE TO THE RH ENGINE DECK CENTER BEAM LOWER CAP (PN: 117-22309-38) WAS IDENTIFIED NEAR THE FORWARD EDGE OF THE PART AND IN AN AREA MEASURED TO BE APPROXIMATELY 0.80” X 0.20” IN SIZE WITH THE DEEPEST CHAFE BEING APPROXIMATELY 0.025” DEEP.  THE DAMAGE WAS REPAIRED VIA BLENDING AND A REPAIR DOUBLER INSTALLATION.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2023-2473, ISSUE A DATED 17 AUG 2023.
